Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Left masturbating and having night fall. Taking musligra. Encountering the same problem when medication is stopped?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
sir,
i am 19 years old .i was mastrubating for last 4 years. but 7 months ago i decided to leave mastrubating. but after leaving mastrubating i am having nightfall for last 6 months. in the mean time i have used medicines to supress the nigthfall like musligra,himalaya confido.. but as soon i leave the medicine for two or three days i again encounter the same problem.
Posted Fri, 8 Nov 2013 in Sexual Problems
 
 
Answered by Dr. A. CHAKRAVARTHY 16 minutes later
Brief Answer:
Masturbation is Normal & Healthy

Detailed Answer:
Hi XXXXXXX

Thanks for the query in XXXXXXX

Masturbation is a normal and healthy way of achieving sexual pleasure in both men and women.

Masturbation is considered as a problem only when it affects your day to day activities.

If you do not involve in any sexual activity (either masturbation or intercourse) for a period of time, there would be night falls which is quite normal. Hence do not feel guilty of it and do not go for any treatment of night fall.

Kindly read my article in TOI at

bit.ly/masturbation-facts


best regards

Dr A CHAKRAVARTHY
Consultant in Reproductive & Sexual Medicine
Kerala, India


Above answer was peer-reviewed by
 
Follow-up: Left masturbating and having night fall. Taking musligra. Encountering the same problem when medication is stopped? 42 minutes later
But Sir, Even when I leave medicines I had nightfalls almost everyday. its distracting me from my studies. Due to nightfalls I am having pimples.due to which I feel less confident to appear in front of my friends.Sir, please give me complete cure out of this problem.
 
 
Answered by Dr. A. CHAKRAVARTHY 25 hours later
Brief Answer:
Masturbation do not cause Pimples

Detailed Answer:
Dear XXXXXXX

At your age group, the sex hormones would be at its peak. Hence the sexual desire would be high.
Hence even if you desire for sex or not, you would have erections and ejaculations at your age group.
Also, Pimples are not caused due to masturbation. Hence do not relate your masturbation with pimples. Pimples can be treated by consulting a dermatologist

regards

Dr A CHAKRAVARTHY
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor